Multisymplectic approach to integrable defects in the sine-Gordon model

Caudrelier, V (2015) Multisymplectic approach to integrable defects in the sine-Gordon model. Journal of Physics A: Mathematical and Theoretical, 48 (19). pp. 1-23. ISSN 1751-8113

Abstract

Metadata

Authors/Creators:
  • Caudrelier, V
Copyright, Publisher and Additional Information: (c) 2015, IOP Publishing. This is an author produced version of a paper published in Journal of Physics A: Mathematical and Theoretical. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: sine-Gordon model, integrable defect, Liouville integrability,
Dates:
  • Published: 20 April 2015
  • Accepted: 23 March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Feb 2017 16:00
Last Modified: 10 Feb 2017 16:00
Published Version: https://dx.doi.org/10.1088/1751-8113/48/19/195203
Status: Published
Publisher: IOP Publishing
Identification Number: https://doi.org/10.1088/1751-8113/48/19/195203

Share / Export

Statistics